website


Theraflu Total Grip x 16 capsules

GlaxoSmithKline

Sale price £16.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Theraflu Total Grip x 16 capsules

  • Theraflu Total Grip contains up to three substances, which comprehensively treats cold symptoms. Paracetamol has an analgesic and antipyretic effect, guaifenesin is an expectorant, and phenylephrine clears a blocked nose.

 

Theraflu Total Grip Composition:


The active substances are paracetamol, phenylephrine hydrochloride and guaifenesine. One capsule contains 500mg of paracetamol, 6.1mg of phenylephrine hydrochloride (equivalent to 5mg phenylephrine base) and 100mg of guaifenesine. The other ingredients are: croscarmellose sodium, maize starch, sodium laurate, talc and magnesium stearate. Capsule shell: gelatin, purified water, indigotine (E132), titanium dioxide (El 71), quinoline yellow (E104), sodium laurilsulfate, erythrosine (E127).

Action:
A combination of up to three active substances to alleviate cold symptoms in Theraflu Total Grip. Paracetamol contained in capsules has analgesic and antipyretic effects. Phenylephrine hydrochloride reduces swelling and congestion of the nasal mucosa, thanks to which the nasal stuff becomes blocked and makes breathing easier. Guaifenesine is a substance with expectorant properties whose mechanism of action is based on the dilution of secretion and a decrease in the severity of wet cough.

Application:
Theraflu Total Grip is indicated for the short-term treatment of symptoms of colds, chills and flu such as mild and moderate pain, fever, nasal congestion and a wet cough. The product is intended for adults and adolescents over 16 years of age.

Additional information:
Keep the product out of the reach of children, at room temperature not exceeding 25 degrees. C.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in patients with heart disease or high blood pressure (hypertension); in patients with diabetes; in patients with hyperthyroidism; in patients with closed-angle glaucoma; in patients with pheochromocytoma; patients who are currently or have been taking monoamine oxidase inhibitors (IMAO inhibitors) within the last 14 days; in patients receiving tricyclic antidepressants; in patients taking beta-blockers; in patients taking other sympathomimetic medicines, for example, mucosal congestion drugs, appetite suppressants, amphetamine-like psychostimulants.

Side effects:
Like all medicines, Theraflu Total Grip can cause side effects. If you have: allergic reactions including wheezing, shortness of breath, swelling of the face and lips; skin rash, including urticaria and itching and redness of the skin; exfoliation of the skin, blisters, ulcers and ulcers in the oral cavity; blood disorders such as unusual bleeding, bruising; yellowing of the skin or eyes (jaundice), stop using the medicine immediately and see a doctor. These symptoms can mean liver problems and are rare or very rare. Other side effects occurring rarely or very rarely: abdominal pain or discomfort (diarrhea, nausea, vomiting); headaches and dizziness; high blood pressure, palpitations, rapid heartbeat; sleep disorders, anxiety, psychomotor agitation, nervousness, irritability or confusion; breathing problems; mydriasis, increased pressure in the eye. In addition, abnormal laboratory tests of liver function tests may rarely occur.

 

Theraflu Total Grip Dosage:


Use as recommended in the package leaflet or as advised by your doctor. It is usually recommended: adults, the elderly and young people over 16 with a body weight above 50 kg - take 2 capsules every 4 to 6 hours, depending on the needs. Drink with water. Do not chew. There should be a time interval not shorter than 4 hours between doses. Do not take more than 6 capsules a day (3 doses of 2 capsules). The maximum daily dose (6 capsules) corresponds to 3000mg of paracetamol, 36.6mg of phenylephrine hydrochloride and 600mg of guaifenesine. Do not use the drug for more than 3 days. If the symptoms do not disappear or become worse after 3 days of treatment, a doctor should be consulted. Do not exceed the maximum recommended dose.